# SDR BDHA00017

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- System (JASC): 2435 · Starter-Generator
- Part: Start/Gen
- Part number: 230790001
- Condition: Failed
- Location: Lt Eng
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

MOT - FLT 421 - THE LEFT GENERATOR FELL OFF LINE AND WOULD NOT RESET.  AFTER LANDING, THE CREW WAS INSTRUCTED TO PERFORM A STARTER TEST.  THE ENGINE WOULD NOT ROTATE WITH THE STARTER.  THE PROPELLER SPUN FREE BY HAND.  THE START/GEN WAS REPLACED AND OPERATION CHECK PERFORMED.  THE AIRCRAFT WAS RELEASED. (M)
